# SDR SWIA971218

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Engine: Ge CF343A1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

HIT A BIRD ON CLIMBOUT AND RETURNED FOR LANDING.  PERFORMED BIRD STRIKE INSPECTION, FOUND NOSE RADOME RIGHT LOWER CORNER DAMAGED.  REPLACED RADOME.
